Forum

Gilenya - side effects-help?

Hello everyone, I´ll start with appologising for bad spelling, for 6-8 months so have I been on Gilenya and everything has worked perfect, the only “side effect”? that I might have felt is tingeling and nombness in skin, but youst some times and also the same whit shaking fingers. but it dosent have to be a side efect it can as you al know also be just MS…

But in recent time so have I had strange pain in stomach mostly on my left side right under the hippone, but the pain moves around somethimes both to the other side and higer upp, sometimmes yellowich stool, dissiness, some intermenstrual bleeding and nasuea and ofcorse so am I worried…

So my question is, is it possible to get side efects from gilenya after this loong time? I have been at the general docktor and talked and he thaoght it was stress… butt still I worrie and think I will contact my neuro on manday(i´m in sweden so is "red"day today, unfortunally)

Though have I also been thinking that it might be the combination with gilenya and my birt controll pills, I have orthonett novum, becorse they have struggeld a bit since I started with Gilenya, before culd I miss one day or so and nothing happend, now, if I just miss with some houers, so do I get my period…

So, hope there is someone who can give some inputt or so, feels strange to get side efects after all this time, I took my latest bloodtests in february and they where fine… thats also one reasson to why the general docktor felt like there was most possible to be stress.

//Hi91

Hi

Well this is strange. I’ve been to the doctor today complaining of a pain in my lower left side which also moves around a bit. Also been getting terrible headaches which I’ve never suffered from before. I’ve been on Gilenya since April last year and have had no problems with it at all. I didn’t think there was a connection. Now I’m not so sure.

I can rule out birth control pills!

Be interesting to see if anyone else has had anything like this on Gilenya.

JZ

Hi again, I was just wondering if you Jake have goten any answers from your docktor? I haven´t thogh my problems is better, I feel it from time to time…

Hi again, I was just wondering if you Jake have goten any answers from your docktor? I haven´t thogh my problems is better, I feel it from time to time…

I’ve been getting severe stomach pains from time to time accompanied by nausea, vomiting, bloating and diarrhoea. I’ve been keeping a food diary and I think it’s time I saw a doctor as I’ve just had an awful weekend with it. Saturday night/Sunday morning I thought my stomach was going to burst it was so bloated and painful. The pain is always on the left side so it doesn’t sound like my gall bladder. I seem to have a flare up for a week or so and then all will be calm for a while. It’s not a bug as there’s no fever.

I’m interested too, Jake, did you get anywhere with your doctor? My GP is hopeless so I hate going. I think I’ll speak to my nurse first.

Tracey x